# SDR 2011FA0000639

- Difficulty date: September 21, 2011
- Submitted: September 29, 2011
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N507ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11060
- Aircraft time: 844 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 07436311
- Condition: Separated
- Location: Nlg Strut
- Part time: 844 hours
- Component: Landing Gear, Cessna
- Component part number: 054306222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG INNER STRUT TUBE PIN MIGRATING LOOSE.
